American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S17) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West. The classification of nonlinear similarities over ${\text{Z}}_{2^r }$. Bull. Amer. Math. Soc. 22 (1990) 51-57. MR 1003861.
Abstract, references, and article information
View Article: PDF

[2] Amir H. Assadi. Varieties in finite transformation groups. Bull. Amer. Math. Soc. 19 (1988) 459-463. MR 956600.
Abstract, references, and article information
View Article: PDF

[3] Amir H. Assadi. Some local-global results in finite transformation groups. Bull. Amer. Math. Soc. 19 (1988) 455-458. MR 956599.
Abstract, references, and article information
View Article: PDF

[4] Mel Rothenberg and Shmuel Weinberger. Group actions and equivariant Lipschitz analysis. Bull. Amer. Math. Soc. 17 (1987) 109-112. MR 888883.
Abstract, references, and article information
View Article: PDF

[5] Mark Steinberger and James West. Equivariant $h$-cobordisms and finiteness obstructions. Bull. Amer. Math. Soc. 12 (1985) 217-220. MR 776472.
Abstract, references, and article information
View Article: PDF

[6] Reinhard Schultz. Nonlinear analogs of linear group actions on spheres. Bull. Amer. Math. Soc. 11 (1984) 263-285. MR 752788.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1